Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Lower abdominal pain, sonography shows kidney stones. Taking medication. Precautions for future?

Hi , I am having mild pain in my lower right abdomen from last one mone month so I consulted the doctors who had suggested to go for sonography . Report says every thing normal except 1) Right Renal 4mm lower Pole calculus 2) Fatty change sin the liver they say small kidney stone which can be go away from urine by drinking lots of water. I am little worried about its pain while passing it away . can it be bearable or do i have to take medicine? I consulted Gastroentrologist today morning who have prescribed me 1) Rinifol and 2) lactobacillus Lp299v Please suggest in future what should i do ?
Asked On : Sat, 9 Feb 2013
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, a 4mm stone is too small to be operated on and usually passes out on its own with plenty of fluid, yes while passing down in the ureter it may cause pain and some painkillers like diclofenac sodium tablets can be taken to decrease the pain. The other medications can be taken as advised yby your doctor. Take care.
Answered: Tue, 12 Feb 2013
I find this answer helpful
Urologist Dr. G.Srinivasan's  Response
Welcome to the forum.
They may be pain the tummy as well as in the urine PASSAGE while passing it.
Sometimes, it may also go unnoticeable.
Plenty of water, cranberry juice, orange juice, lemon juice should help.
best regards
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor